Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Embedding $B_\infty$ into Muckenhoupt classes


Author: Themis Mitsis
Journal: Proc. Amer. Math. Soc. 133 (2005), 1057-1061
MSC (2000): Primary 42B25
Published electronically: November 3, 2004
MathSciNet review: 2117206
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: What is the smallest $p$ for which a weight in the reverse Hölder class $B_\infty$ also belongs to the Muckenhoupt class $A_p$? We give an asymptotically sharp answer to this question.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Themis Mitsis
Affiliation: Department of Mathematics, University of Crete, Knossos Ave., 71409 Iraklio, Greece
Email: mitsis@fourier.math.uoc.gr

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07803-7
PII: S 0002-9939(04)07803-7
Received by editor(s): October 14, 2003
Published electronically: November 3, 2004
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.